# SDR FDEA201304190808

- Difficulty date: April 19, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N940FD
- Make and model: Boeing 757236
- Aircraft serial: 24772
- Aircraft time: 62,582 hours, 19,285 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN CLOSING AND ARMING,  RT DOOR TAB POPS OUT TO INDICATE DOOR IS ARMED APPEARS TO BE BINDING AND DOES NOT POP OUT.  FOUND TAB HANGING UP ON DOOR COVERING, TRIMMED COVERING AND PERFORMED OPS CHECK OF SLIDE ARM/DISARM FUNCTION IAW AMM 52-11-20-5.  POP OUT TAB  WORKS NORMALLY.
